MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINE SYSTEM; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SNIPER SPINE SYSTEM; PEDICLE SCREW SYSTEM
Catalog Number 11-4646
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation in progress; no conclusion can be made at this time.Upon completion of the evaluation, a follow up supplemental report shall be submitted.
 
Event or Problem Description
During placement of a pedicle screw for lumbar fixation, the surgeon experienced difficulty reducing the rod at the l4-l5 level.Subsequently, the surgeon noticed the screw was separated.The screw was removed and replaced intraoperatively.
 
Additional Manufacturer Narrative
The returned device was evaluated and the reported event was confirmed.The returned device displayed visual indications of use in a manner that exceeded the strength of the assembly.Units from inventory were inspected and were found to meet specifications.A review of the dhr found the product met release requirements.

Brand Name
SNIPER SPINE SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key7567462
Report Number3004638600-2018-00007
Device Sequence Number16659785
Product Code MNH
UDI-Device Identifier10840642106442
UDI-Public10840642106442
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number11-4646
Device Lot Number941T05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1